# SDR DXTA200702637

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 1,636 hours, 1,309 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE INDICATION ON LT MAIN.  RECYCLED GEAR IAW ACP REQUEST STILL UNSAFE. DIVERTED, VISUAL FLY BY INSPECTION INDICATED OK.  LANDED WITH NO INCIDENT.   COULD NOT CONFIRM DISCREPANCY. PERFORMED MULTIPLE GEAR SWINGS WITH ALL NORMAL INDICATIONS. SUSPECT INTERMITANT LT MLG ACTUATOR DOWN LOCK SWITCH. REMOVED AND REPLACED NR 1 MLG ACTUATOR WITH SERVICABLE UNIT IAW CE-560 M/M CHAP 32-31-10. PERFORMED GEAR SWINGS. OPS CHECK AND LEAK CHECK SATISFACTORY.
